# SDR CA140618002

- Difficulty date: June 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 76,175 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 201134015
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) OCCURRENCE DESCRIPTION:  TAXIING OUT FOR DEPARTURE, BEGAN TO RECEIVE INTERMITTENT LEFT LANDING GEAR POSITION INDICATOR RED LIGHT AND LGCIU 1 RED INDICATION ON WHEEL PAGE. AT FIRST INDICATIONS WERE OF 1-2 SEC DURATION AND TRANSIENT. ADVISED GROUND CONTROL WOULD LIKE TO STOP AIRCRAFT TO CONSULT WITH MAINTENANCE. CONTACTED MOC THROUGH DX TO DISCUSS. NO MEL RELIEF WAS AVAILABLE FOR BOTH OF THESE INDICATIONS SIMULTANEOUSLY SO RETURNED TO GATE. TAXIING BACK IN BEGAN TO RECEIVE L/G SYS DISAGREE ECAM WHICH IS ALSO NO GO.   RESOLUTION: L/H GEAR 1M HARNES REPLACED AS PER AMM 32-11-43 PB401    ONCE PARKED AT GATE BEGAN TO RECEIVE INTERMITTENT GEAR NOT DOWN ECAMS.
